# SDR DU4R9600007

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59124381
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE LT WING UPPER BEAVER TAIL DOUBLER PANEL HAS CORROSION THROUGHOUT PANEL.  STRIPPING REQUIRED FOR FURTHER INSPECTION.
